# SDR COMA0260358

- Difficulty date: June 6, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 13,711 hours, 12,792 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0349
- Condition: Malfunctioned
- Location: Nlg
- Part time: 13,711 hours, 12,807 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5882 GEAR DISAGREE WARNING, NLG DID NOT EXTEND - USED MANUAL EXTENSION.REPLACED THE NLG SELECTOR VALVE.
